# SDR MALA100174

- Difficulty date: November 21, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N8948B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7948
- Aircraft time: 10,594 hours, 9,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ER LIGHTS OPS CHECK NOTED RT OVERWING FWD MOST ER LIGHT INOP P/N 1317 BULB.  RELAMPED RT FWD MOST ER LIGHT OVERWING.  NO FIX.  REMOVED & REPLACED NR 2 BATTERY CHARGER ASSY.  P/N ON/OFF BA5-0933-901 S/N ON CO2233 S/N OFF CO2049.  OPS CHECKS GOOD IAW 33-51-05.
